Connecticut, 2015Cold in Connecticut, February 15 to 16, 2015
February 15 to 16, 2015 · NWS OKX · 1 event in 1 county or zone
Strong northwest winds and frigid air in the wake of an intense storm over the Canadian Maritimes combined to produce dangerous wind chills across parts of interior southern Connecticut.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong northwest winds and frigid air in the wake of an intense storm over the Canadian Maritimes combined to produce dangerous wind chills across parts of interior southern Connecticut.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Feb 15, 5:12 PM EST, 48 minutes earlier.
Area forecast discussion, Feb 15, 5:12 PM EST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
512 PM EST SUN FEB 15 2015
.SYNOPSIS...
LOW PRESSURE NEAR THE CANADIAN MARITIMES CONTINUES TO DEPART.
ARCTIC HIGH PRESSURE BUILDS INTO THE REGION FOR THE START OF THE
NEW WEEK. A WARM FRONT APPROACHES MONDAY NIGHT. LOW PRESSURE MOVES
OFF THE MID ATLANTIC COAST TUESDAY MORNING AND TRACKS SOUTH OF THE
AREA INTO TUESDAY EVENING. A TROUGH REMAINS IN THE AREA WEDNESDAY
AND WEDNESDAY NIGHT. HIGH PRESSURE BUILDS IN FOR THURSDAY THROUGH
SATURDAY. A FRONTAL SYSTEM APPROACHES FOR SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
WIND SPEEDS AND GUSTS CONTINUE TO DIMINISH AND HAVE FALLEN BELOW
ADVISORY LEVELS ACROSS THE FORECAST AREA. OCCASIONAL SUSTAINED
WIND AND GUSTS MAY APPROACH ADVISORY LEVELS THROUGH 23Z IN NYC.
THE WIND ADVISORY HAS BEEN CANCELLED.
THE COLDEST AIRMASS OF THE SEASON CONTINUES TO SPREAD INTO THE
REGION TONIGHT WITH NEAR RECORD LOW TEMPS POSSIBLE. LOWS TONIGHT
WILL RANGE FROM THE LOW SINGLE DIGITS FOR MOST COASTAL AREAS TO AS
LOW AS 10 BELOW ACROSS THE INTERIOR. COMBINED WITH NW WINDS
AVERAGING 15-20 MPH WITH 25-35 MPH GUSTS...THE WIND CHILL WILL BE
DANGEROUSLY LOW...RANGING FROM -25 TO -30 ACROSS THE INTERIOR
WHERE WIND CHILL WARNINGS ARE IN EFFECT TO AS LOW AS -20 FOR THE
REST OF THE CWA...WHICH IS UNDER WIND CHILL ADVISORIES.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
AS ARCTIC HIGH PRES BUILDS EAST...WINDS DIMINISH TO 10-15 MPH ON
MONDAY...AND WITH HIGHS ONLY IN THE TEENS...SOME 20-25 DEGREES
BELOW NORMAL...THE WIND CHILL WILL NOT CLIMB OUT OF THE SINGLE
DIGITS AND MAY NOT CLIMB ABOVE ZERO ACROSS PARTS OF THE INTERIOR.
TEMPS REBOUND A BIT MONDAY NIGHT...BUT STILL WELL BELOW NORMAL...
WITH LOWS RANGING FROM THE LOW TEENS IN/AROUND NYC TO NEAR ZERO
ACROSS THE INTERIOR. GLOBAL MODELS IN FAIR AGREEMENT WITH
DEVELOPING LOW PRES OVER THE SOUTHEAST U.S. MONDAY NIGHT. A WARM
FRONT ASSOCIATED WITH THIS DEVELOPING LOW WILL LIFT NORTH INTO THE
REGION...AND SNOW WILL DEVELOP LATE MONDAY NIGHT. BASED ON LATEST
GUIDANCE AND QPF FIELDS...NOT OUT OF THE QUESTION FOR AN INCH OR 2
OF SNOW TO ACCUMULATE PRIOR TO DAYBREAK TUESDAY.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
BETTER RUN TO RUN AND MODEL TRENDS ARE INDICATING A BETTER
CHANCE OF AN ACCUMULATING LIGHT TO MODERATE SNOWFALL ACROSS THE
REGION TUESDAY INTO TUESDAY EVENING. A DEEP AND FULL LATITUDE
EASTERN ROUGH WILL REMAIN IN PLACE TUESDAY INTO THURSDAY BEFORE
MOVING EAST. A RATHER STRONG SOUTHERN STREAM SHORTWAVE MOVES OUT
OF THE SOUTHWEST SUNDAY NIGHT TRACKING EAST INTO MONDAY
NIGHT...AND OFF THE MID ATLANTIC TUESDAY. AT THE SURFACE LOW
PRESSURE MOVES OUT OF THE 4 CORNERS AND TRACKS THROUGH THE GULF
COAST STATES MOVING OFF THE SOUTHEAST COAST EARLY TUESDAY. THE LOW
TRACKS SOUTH AND EAST OF THE 70W/40N BENCHMARK TUESDAY. WITH A
COLD AIRMASS IN PLACE AND THERMAL PROFILES INDICATE ALL SNOW
ACROSS THE REGION. WITH DENDRITIC SNOW GROWTH WILL BE HIGHER
SNOW RATIO WITH ON AVERAGE 15 TO 1. WITH THE CURRENT TRACK AND
QPF...A SNOWFALL OF 4 TO 6 INCHES WILL BE POSSIBLE ACROSS MUCH OF
THE AREA...WITH LOWER AMOUNTS FARTHER INLAND. THERE ARE STILL SOME
UNCERTAINTIES WITH THE TRACK. WILL HIGHLIGHT THE CHANCE OF A MORE
SIGNIFICANT SNOWFALL IN THE HAZARDOUS WEATHER OUTLOOK.
TUESDAY NIGHT INTO WEDNESDAY NIGHT ANOTHER SOUTHERN STREAM LOW
TRACKS WELL TO THE SOUTH WHILE A NORTHERN STREAM SHORTWAVE ROTATES
INTO THE AREA PRODUCING A WEAK TROUGH IN THE AREA. WILL KEEP
SLIGHT CHANCE TO CHANCE POPS FOR SNOW SHOWERS LATER TUESDAY NIGHT
INTO WEDNESDAY NIGHT.
THE UPPER TROUGH MOVES OFFSHORE THURSDAY INTO SATURDAY AS SURFACE
HIGH PRESSURE BUILDS EAST. ANOTHER ARCTIC AIRMASS WILL MOVE IN
BEHIND THE DEPARTING LOW WEDNESDAY NIGHT AND REMAIN INTO FRIDAY.
TEMPERATURES MODERATE FRIDAY NIGHT INTO SATURDAY WITH A RETURN
FLOW AS THE HIGH SHIFTS EAST. A FRONTAL BOUNDARY APPROACHES NEXT
SUNDAY. AT THIS TIME MAINLY SNOW ID EXPECTED...HOWEVER...WITH
WARMER AIR MOVING IN THERE IS THE POTENTIAL FOR A WINTRY MIX.
&&
.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
A STRONG STORM SYSTEM TRACKS INTO THE EASTERN CANADIAN MARITIME
PROVINCES INTO MONDAY AFTERNOON AS CANADIAN HIGH PRESSURE BUILDS
INTO THE TRI-STATE FROM THE GREAT LAKES.
PRIMARILY VFR THROUGH THE TAF PERIOD...PREDOMINATELY SKC.
EXCEPTION IS AT KGON WHICH SHOULD VARY BETWEEN MVFR AND IFR IN
BLSN THROUGH AROUND 23Z.
NW WINDS 20-35 KT WITH 25-35 KT GUSTS EARLY THIS AFTERNOON...
DIMINISHING TO 15-20KT WITH GUSTS 25-30KT BY LATE THIS
EVENING...WITH WINDS CONTINUING TO SLACKEN OVERNIGHT AND MONDAY
MORNING. PEAK WINDS COULD BE UP TO 10 KT HIGHER THAN WHAT IS IN
TAFS.
.OUTLOOK FOR 18Z MONDAY THROUGH FRIDAY...
.MONDAY AFTERNOON/EVENING...VFR. NW WINDS G15-20 KT POSSIBLE
MONDAY AFTERNOON.
.LATE MONDAY NIGHT-TUESDAY. MVFR OR IFR POSSIBLE IN SNOW.
.TUESDAY NIGHT...VFR.
.WEDNESDAY-THURSDAY NIGHT...MVFR POSSIBLE IN ISOLD-SCT -SHSN. W-NW
WINDS G15-25KT POSSIBLE WEDNESDAY AFTERNOON-THURSDAY.
.FRIDAY...VFR. NW WINDS G15-20KT POSSIBLE.
&&
.MARINE...
WIND GUSTS BEGINNING TO DIMINISH...AND WILL EXPECT GALE FORCE
WINDS ON ALL WATERS THROUGH TONIGHT...AND ON THE OCEAN WATERS
THROUGH MONDAY AFTERNOON. IN ADDITION...WITH HEAVY FREEZING SPRAY
ON THE WATERS THROUGH MONDAY MORNING...WILL EXTEND FREEZING SPRAY
WARNING UNTIL NOON MONDAY.
CONDS THEN GRADUALLY SUBSIDE TO BELOW SMALL CRAFT ADVISORY LEVELS
LATE MONDAY WITH NEARLY TRANQUIL CONDS MONDAY NIGHT AHEAD OF THE
NEXT DEVELOPING LOW PRES SYSTEM OVER THE SOUTHEAST U.S.
SMALL CRAFT WIND GUSTS WILL BE POSSIBLE...MAINLY ON THE OCEAN
WATERS TUESDAY INTO TUESDAY NIGHT AS LOW PRESSURE PASSES TO THE
SOUTH. STRONG AND GUSTY NORTHWEST WIND TO SMALL CRAFT LEVELS ON
THE BACKSIDE OF THE LOW MAY ALLOW FOR SEAS ON THE OCEAN WATERS TO
BUILD TO SMALL CRAFT LEVELS WEDNESDAY INTO FRIDAY. WINDS AND SEAS
SUBSIDE TO BELOW SMALL CRAFT LATER FRIDAY INTO SATURDAY AS HIGH
PRESSURE BUILDS INTO THE WATERS AND THEN MOVES EAST.
&&
.HYDROLOGY...
LIGHT QPF AMOUNTS ARE POSSIBLE MONDAY NIGHT...BUT IT WILL FALL AS
SNOW...RESULTING IN NO HYDROLOGIC IMPACTS.
A LIGHT TO MODERATE SNOWFALL IS POSSIBLE TUESDAY INTO TUESDAY
EVENING WITH A COUPLE OF TENTHS TO 4 TENTHS OF AN INCH LIQUID
EQUIVALENT.
ICE WILL CONTINUE FORMING IN LOCAL AREA RIVERS AND STREAMS WITH
TEMPERATURES AVERAGING WELL BELOW NORMAL.
&&
.CLIMATE...
HERE ARE THE RECORD LOW TEMPS FOR FEBRUARY 16:
CLIMATE SITE...RECORD LOW/YEAR SET...FORECAST
NEWARK.........0/1943....0
BRIDGEPORT.....4/1987...-1
CENTRAL PARK...1/1888....2
LAGUARDIA......2/1943....3
KENNEDY........9/2003*...5
ISLIP..........8/1987....1
* MULTIPLE YEARS.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WIND CHILL ADVISORY UNTIL 9 AM EST MONDAY FOR CTZ009>012.
WIND CHILL WARNING UNTIL 9 AM EST MONDAY FOR CTZ005>008.
NY...WIND CHILL ADVISORY UNTIL 9 AM EST MONDAY FOR NYZ071>075-
078>081-176>179.
WIND CHILL WARNING UNTIL 9 AM EST MONDAY FOR NYZ067>070.
NJ...WIND CHILL ADVISORY UNTIL 9 AM EST MONDAY FOR NJZ004-006-
103>108.
WIND CHILL WARNING UNTIL 9 AM EST MONDAY FOR NJZ002.
MARINE...HEAVY FREEZING SPRAY WARNING UNTIL NOON EST MONDAY FOR ANZ330-
335-338-340-345-350-353-355.
GALE WARNING UNTIL 6 AM EST MONDAY FOR ANZ330-335-338-340-345.
GALE WARNING UNTIL NOON EST MONDAY FOR ANZ350-353-355.
&&Hazardous weather outlook, Feb 15, 5:09 PM EST, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
509 PM EST SUN FEB 15 2015
CTZ009>012-NJZ004-006-103>108-NYZ071>075-078>081-176>179-161100-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-
EASTERN UNION-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
509 PM EST SUN FEB 15 2015
...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND CHILL ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND CHILL ADVISORY.
A STORM SYSTEM MOVING OFF THE SOUTHEAST COAST MONDAY NIGHT AND
TRACKING SOUTH OF THE AREA TUESDAY HAS THE POTENTIAL OF PRODUCING
A SIGNIFICANT SNOWFALL LATE MONDAY NIGHT INTO TUESDAY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
CTZ005>008-NJZ002-NYZ069-070-161100-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-ROCKLAND-NORTHERN WESTCHESTER-
509 PM EST SUN FEB 15 2015
...WIND CHILL WARNING IN EFFECT UNTIL 9 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND CHILL WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND CHILL WARNING.
A STORM SYSTEM MOVING OFF THE SOUTHEAST COAST MONDAY NIGHT AND
TRACKING SOUTH OF THE AREA TUESDAY HAS THE POTENTIAL OF PRODUCING
A SIGNIFICANT SNOWFALL LATE MONDAY NIGHT INTO TUESDAY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ330-335-338-340-345-161100-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
509 PM EST SUN FEB 15 2015
...GALE WARNING IN EFFECT UNTIL 6 AM EST MONDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL NOON EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAVY FREEZING SPRAY WARNING.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAVY FREEZING SPRAY WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ350-353-355-161100-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
509 PM EST SUN FEB 15 2015
...GALE WARNING IN EFFECT UNTIL NOON EST MONDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL NOON EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAVY FREEZING SPRAY WARNING.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAVY FREEZING SPRAY WARNING.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NYZ067-068-161100-
ORANGE-PUTNAM-
509 PM EST SUN FEB 15 2015
...WIND CHILL WARNING IN EFFECT UNTIL 9 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND CHILL WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND CHILL WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
In the hours before
Local storm report, Feb 15, 12:12 PM EST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1212 PM EST SUN FEB 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM NON-TSTM WND GST NORWALK 41.09N 73.42W
02/15/2015 M63 MPH FAIRFIELD CT PUBLIC
&&
DSLocal storm report, Feb 15, 12:36 PM EST, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1236 PM EST SUN FEB 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HIGH SUST WINDS EATONS NECK 40.95N 73.39W
02/15/2015 M43 MPH SUFFOLK NY MESONET
MESONET - 71 FT
&&
DSLocal storm report, Feb 15, 12:47 PM EST, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
1247 PM EST SUN FEB 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM HIGH SUST WINDS 1 ESE NEPTUNE PARK 41.31N 72.08W
02/15/2015 M41 MPH ANZ330 CT MESONET
MESONET - 65 FT
0904 AM HIGH SUST WINDS WESTHAMPTON AIRPORT 40.84N 72.63W
02/15/2015 M41 MPH SUFFOLK NY ASOS
0914 AM HIGH SUST WINDS 3 ENE PLUM ISLAND 41.20N 72.14W
02/15/2015 M49 MPH ANZ330 NY MESONET
MESONET - 53 FT
0914 AM NON-TSTM WND GST 3 ENE PLUM ISLAND 41.20N 72.14W
02/15/2015 M60 MPH ANZ330 NY MESONET
MESONET - 53 FT
0924 AM NON-TSTM WND GST ISLIP AIRPORT 40.80N 73.10W
02/15/2015 M56 MPH SUFFOLK NY ASOS
0924 AM HIGH SUST WINDS ISLIP AIRPORT 40.80N 73.10W
02/15/2015 M41 MPH SUFFOLK NY ASOS
0941 AM NON-TSTM WND GST WESTHAMPTON AIRPORT 40.84N 72.63W
02/15/2015 M55 MPH SUFFOLK NY ASOS
1100 AM HIGH SUST WINDS EATONS NECK 40.95N 73.39W
02/15/2015 M43 MPH SUFFOLK NY MESONET
MESONET - 71 FT
1145 AM NON-TSTM WND GST NORWALK 41.09N 73.42W
02/15/2015 M63 MPH FAIRFIELD CT PUBLIC
&&
DSCold/Wind Chill, Northern New Haven
- When
- February 15, 6:00 PM EST to February 16, 9:00 AM EST
- Where
- Northern New Haven forecast zone
- Reported by
- AWOS
- Coordinates
- 41.443, -72.965 (the zone’s center; the record gives no point)
Wind chills fell to 28 degrees below zero at 3 AM at Waterbury-Oxford Airport.
- Cold/Wind Chill
- Cold or wind chill below warning criteria that caused deaths, injuries or damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Cold in Kentucky, February 15 to 20, 20156 deaths · 1 injured · 6 events
- Cold in New Jersey, February 15, 20151 death · 21 events
- Extreme Cold and Cold in Pennsylvania, February 15, 20151 death · 13 events
- Extreme Cold and Cold in Pennsylvania, February 15 to 16, 20151 death · 13 events
- Ice Storm and Winter Storm in Arkansas, February 15 to 16, 2015$1.4 million · 45 events
- High Wind and Strong Wind in Pennsylvania, February 15, 20151 injured · $385,000 · 53 kt wind · 13 events
- High Wind and Strong Wind in New Jersey, February 15, 2015$255,000 · 57 kt wind · 21 events
- Cold in New Jersey, February 15 to 16, 2015$250,000 · 21 events
- High Wind in Delaware, February 15, 2015$100,000 · 59 kt wind · 4 events
- Strong Wind in New York, February 15, 2015$50,000 · 5 events
- High Wind in New York, February 15, 2015$40,000 · 52 kt wind · 4 events
- Extreme Cold and Cold in New York, February 15 to 16, 201527 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 564012.